| Model Number |
CRPLUS |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker advised the customer to remove the device from service, due to the device's age.The customer's device was not returned to stryker for evaluation.A cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted stryker to report that the device is unable to power on.There was no patient use associated with the reported event.